# SDR AALA2019080659043

- Difficulty date: July 29, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 55,231 hours, 22,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOOR SUPPORT AT BS 540 BETWEEN BL 0 AND LBL 25. REPLACED FLOOR SUPPORT PER AARD 51-00-05-1.
